# SDR DALA2023112009555

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 71,312 hours, 23,298 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 FO SMELLED ELECTRICAL BURN SMELL. CORRECTIVE ACTION: C/W NO GO ODI RAN APU AND BOTH ENG TO T/O POWER SMELL ATTRIBUTED TO ENG FIRE PANEL REMOVED AND REPLACED ENGINE FIRE HANDLE PANEL IAW B757 AMM 26-11-02 OPS CHK NORMAL. (4401609)
